# SDR USAA2011092000007

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 41,227 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2913
- Condition: Inoperative
- Location: Cabin
- Part time: 41,218 hours, 15,457 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS CAUTION LIGHT ILLUMINATED ACCOMPANIED BY FORWARD EXIT LIGHTS BEING INOPERATIVE.  FOUND EMERGENCY POWER SUPPLY UNIT (EPSU) BAD AT FORWARD POSITION.  REMOVED AND REPLACED EPSU & BATTERY.  OPS CHECKED GOOD.
